ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Cosmological Models with Shear and Rotation

Singh, Shwetabh (1999) Cosmological Models with Shear and Rotation. In: Journal of Astrophysics and Astronomy, 20 (1-2). pp. 67-77.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (692Kb) | Request a copy
Official URL: http://www.springerlink.com/content/737r4105v8345n...

Abstract

Cosmological models involving shear and rotation are considered, first in the general relativistic and then in the Newtonian framework with the aim of investigating singularities in them by using numerical and analytical techniques. The dynamics of these rotating models are studied. It is shown that singularities are unavoidable in such models and that the centrifugal force arising due to rotation can never overcome the gravitational and shearing force over a length of time.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Cosmological models;singularity;rotation;centrifugal force; shear.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 05 Mar 2009 05:55
Last Modified: 19 Sep 2010 05:00
URI: http://eprints.iisc.ernet.in/id/eprint/18257

Actions (login required)

View Item View Item